# SDR HALA9675

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 22 - SEA - FLUORESCENT LIGHT BALLAST FIRE AT SEAT 2A BEGAN TO SMOKE HEAVILY AT CRUISE.  POWER REMOVED AND ASSOCIATED CIRCUIT BREAKERS PULLED, SMOKE DISSIPATED.  REPLACED BOTH BALLAST ABOVE 2A.  OPS CHECKED NORMAL.  NO INDICATION OF FIRE.  (M)
